# SDR SCNA20230110026

- Difficulty date: December 13, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-8
- Aircraft serial: 33976
- Aircraft time: 47,021 hours, 27,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT JC 802558 NR 00310: WEB ASSY BS 847-857 RBL 20 WL 160 UNDER SHIELD FWD OF CARGO DOOR.  RESOLUTION:  CORROSION ON WEB ASSY BS 847-857 RBL 20 WL 160 FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1. REMOVED WEB ASSY IAW SRM 51-40-02-0G-0. INSTALLED NEW WEB IAW SRM 51-40-02-0G-0 REV: 77. INSTALLED NEW WEB ASSY.
